Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 831573, 18 pages
http://dx.doi.org/10.1155/2014/831573
Research Article

Dynamics of a Stochastic Functional System for Wastewater Treatment

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 20 January 2014; Accepted 2 February 2014; Published 24 March 2014

Academic Editor: Weiming Wang

Copyright © 2014 Xuehui Ji and Sanling Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuehui Ji and Sanling Yuan, “Dynamics of a Stochastic Functional System for Wastewater Treatment,” Abstract and Applied Analysis, vol. 2014, Article ID 831573, 18 pages, 2014. https://doi.org/10.1155/2014/831573.